Carathéodory’s Theorem and moduli of local connectivity

Date
2016-01-01
Authors
McNicholl, Timothy
McNicholl, Timothy
Major Professor
Advisor
Committee Member
Journal Title
Journal ISSN
Volume Title
Publisher
Altmetrics
Authors
Research Projects
Organizational Units
Computer Science
Organizational Unit
Mathematics
Organizational Unit
Journal Issue
Series
Department
Computer ScienceMathematics
Abstract

We give a quantitative proof of the Carathéodory Theorem by means of the concept of a modulus of local connectivity and the extremal distance of the separating curves of an annulus.

Comments

This is the author's original manuscript of an article published by Taylor & Francis Group as: McNicholl, Timothy H. "Carathéodory’s Theorem and moduli of local connectivity." Complex Variables and Elliptic Equations 61, no. 1 (2016): 76-85, doi:10.1080/17476933.2015.1057713. Available online: http://dx.doi.org/10.1080/17476933.2015.1057713. Posted with permission.

Description
Keywords
Citation
DOI
Collections